# SDR CA040217002

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 20,911 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Part number: 44P14
- Condition: Cracked
- Location: Door Seal
- Component: Door Seal
- Component part number: 2724089009
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) THE HOSE THAT SUPPLIES THE CABIN DOOR SEAL CRACKED,  ALLOWING THE SEAL TO DEFLATE WHICH IN TURN ALLOWED THE CABIN OF THIS FREIGHTER TO DEPRESSURIZE AT 17000 FT.  THE CREW DESCENDED TO A SAFE ALTITUDE AND COMPLETED THE FLIGHT.
